Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On some mixed finite element methods with numerical integration
Autore:
Micheletti, S; Sacco, R; Saleri, F;
Indirizzi:
Politecn Milan, Dipartimento Matemat P Brioschi, I-20133 Milan, Italy Politecn Milan Milan Italy I-20133 emat P Brioschi, I-20133 Milan, Italy Univ Milan, Dipartimento Matemat F Enriques, I-20133 Milan, Italy Univ Milan Milan Italy I-20133 Matemat F Enriques, I-20133 Milan, Italy
Titolo Testata:
SIAM JOURNAL ON SCIENTIFIC COMPUTING
fascicolo: 1, volume: 23, anno: 2001,
pagine: 245 - 270
SICI:
1064-8275(20010627)23:1<245:OSMFEM>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
CONVECTION-DIFFUSION EQUATIONS; SEMICONDUCTOR-DEVICE EQUATIONS; ELLIPTIC PROBLEMS; SCHEMES; IMPLEMENTATION; APPROXIMATIONS; GRIDS;
Keywords:
mixed finite volume methods; quadrature formulae; error estimates;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
45
Recensione:
Indirizzi per estratti:
Indirizzo: Micheletti, S Politecn Milan, Dipartimento Matemat P Brioschi, Via Bonardi9, I-20133 Milan, Italy Politecn Milan Via Bonardi 9 Milan Italy I-20133 lan, Italy
Citazione:
S. Micheletti et al., "On some mixed finite element methods with numerical integration", SIAM J SC C, 23(1), 2001, pp. 245-270

Abstract

In this paper a new family of mixed finite volume methods is analyzed for the approximation of a reaction-diffusion problem. All the methods are obtained starting from the dual mixed formulation of the problem and then employing the lowest-order Raviart Thomas finite element spaces plus a suitable quadrature formula for the mass matrix. This allows for the use of different averages of the inverse diffusion coefficient to enforce the constitutivelaw for the fluxes at the interelement boundary in a finite volume fashion. The soundness of the methods is supported by an error analysis which shows optimal O (h) convergence rate with respect to the standard mixed finite element norm in the case of both smooth and piecewise smooth coefficients. Numerical results on test problems with both smooth and nonsmooth coefficients support the theoretical estimates.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/03/20 alle ore 15:12:08